You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Relating Exponential Growth in a Manifold and Its Fundamental Group
Proceedings of the American Mathematical Society
Vol. 133, No. 4 (Apr., 2005), pp. 995-997
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/4097657
Page Count: 3
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We relate the growth rate of volume in the universal cover of a compact Riemannian manifold to the growth in the fundamental group in terms of word length in a given set of generators and the length of geodesics representing these generators.
Proceedings of the American Mathematical Society © 2005 American Mathematical Society